# SDR CA050615002

- Difficulty date: June 10, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,440 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151002
- Part serial: 100000139
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING AN PRE INSPECTION RUN UP, THE STARTER WOULD ENGAGE AND WAS INTERMITTENT.  THE STARTER WAS REMOVED AND NO FURTHER PROBLEMS WERE FOUND.  THE BENDIX IS SUSPECT AND RETURNED FOR REPAIR.
